# SDR AALA20150324003

- Difficulty date: March 13, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74C
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 CORRODED OUT OF LIMITS AT FS 225.  R & R SEAT TRACK FROM STATION 200 TO 315 IAW AMM 53-40-01.
